I was on advair for about 2 months, suddenly I started to get severe chest pains, trouble breathing and tightness in the chest. I have asthma and my Dr prescribed me singuliar to take with it. I stopped the advair and went to my Dr today and he said he thinks advair did cause problems but thinks the chest pains are caused by my anxiety with the asthma issues since I haven't had asthma since I was a kid... I'm scared that the singulair may make my chest pains worse as they haven't gone away yet. Maybe I'm paranoid lol?
Make sure you do not have an allergy to milk proteins. I do, & have asthma. Albuterol, Advair, & Symbicort all state if you have milk protein allergies do not use. Can cause reverse reaction by causing swelling in the airways, & cause death. I had to find this out on my own. My own allergy & asthma doctor was prescribing these to me because I was having the same problems as you. I read about it in an Advair magazine ad! My doctor didn't know anything about it at all. Good luck to you...
- Singulair Information for Consumers
- Singulair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 29 Jul 2010 • 3 answers
Asthma -- Maintenance - Can I take sudafed PE and zertec with Singulair? I was diagnosed with asthma
Posted 13 Jan 2011 • 1 answer
Posted 1 Jan 2012 • 1 answer
Posted 7 Feb 2012 • 2 answers